# SDR SWAA2019090336489

- Difficulty date: August 21, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N7714B
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- Aircraft time: 51,954 hours, 27,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A7902
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT BULKHEAD PANEL SUPPORT LOWER ANGLE CORRODED AT BS. 500D, BETWEEN RBL 21 TO LBL 21.  REPAIRED ANGLE PER SRM & DWG.
